Quasi-symmetric invariant properties of Cantor metric spaces  [ Propriétés invariantes quasi-symmétriques des espaces métriques de Cantor ]
Annales de l'Institut Fourier, Tome 69 (2019) no. 6, pp. 2681-2721.

Pour les espaces métriques, la propriété de doublage, la déconnexion uniforme et la perfection uniforme sont connues comme des propriétés invariantes par les quasi-symétries. Le théorème d’uniformisation de David–Semmes stipule que si un espace métrique compact satisfait toutes ces trois propriétés, il est quasi-symétriquement équivalent à l’ensemble triadique de Cantor. Nous disons qu’un espace métrique de Cantor est standard s’il satisfait toutes les trois propriétés, et exotique. Sinon, dans cet article, nous concluons que pour chaque type exotique la classe de tous les jauges conformales des espaces métriques de Cantor a exactement la cardinalité du continuum. En tant que sous-produit de notre étude, nous avons montré qu’il existe un espace métrique de Cantor ayant la dimension de Hausdorff et la dimension d’Assouad prescrites.

For metric spaces, the doubling property, the uniform disconnectedness, and the uniform perfectness are known as quasi-symmetric invariant properties. The David–Semmes uniformization theorem states that if a compact metric space satisfies all the three properties, then it is quasi-symmetrically equivalent to the middle-third Cantor set. We say that a Cantor metric space is standard if it satisfies all the three properties; otherwise, it is exotic. In this paper, we conclude that for each of exotic type the class of all the conformal gauges of Cantor metric spaces exactly has continuum cardinality. As a byproduct of our study, we state that there exists a Cantor metric space with prescribed Hausdorff dimension and Assouad dimension.

Reçu le : 2018-03-15
Révisé le : 2018-11-16
Accepté le : 2019-01-16
Publié le : 2019-10-29
DOI : https://doi.org/10.5802/aif.3305
Classification : 54E40,  54F45
Mots clés: Espace métrique du Cantor, Invariants Quasi-symétrique
@article{AIF_2019__69_6_2681_0,
     author = {Ishiki, Yoshito},
     title = {Quasi-symmetric invariant properties of Cantor metric spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {2681--2721},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {69},
     number = {6},
     year = {2019},
     doi = {10.5802/aif.3305},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2019__69_6_2681_0/}
}
Ishiki, Yoshito. Quasi-symmetric invariant properties of Cantor metric spaces. Annales de l'Institut Fourier, Tome 69 (2019) no. 6, pp. 2681-2721. doi : 10.5802/aif.3305. https://aif.centre-mersenne.org/item/AIF_2019__69_6_2681_0/

[1] Brouwer, Luitzen E. J. On the structure of perfect sets of points, Proc. Akad. Amsterdam, Volume 12 (1910), pp. 785-794

[2] David, Guy; Semmes, Stephen Fractured fractals and broken dreams: Self similar geometry through metric and measure, Oxford Lecture Series in Mathematics and its Applications, Volume 7, Oxford University Press, 1997 | Zbl 0887.54001

[3] Heinonen, Juha Lectures on analysis on metric spaces, Universitext, Springer, 2001 | Article | Zbl 0985.46008

[4] Kechris, Alexander S. Classical Descriptive Set Theory, Graduate Texts in Mathematics, Volume 156, Springer, 1994 | Zbl 0819.04002

[5] Kuratowski, Kazimierz Topology. Vol. I, Academic Press Inc., 1966 | Zbl 0158.40802

[6] Luosto, Kerkko Ultrametric spaces bi-Lipschitz embeddable in n , Fundam. Math., Volume 150 (1996) no. 1, pp. 25-42 | MR 1387955 | Zbl 0862.54024

[7] Mackay, John M.; Tyson, Jeremy T. Conformal dimension: theory and application, University Lecture Series, Volume 54, American Mathematical Society, 2010 | Zbl 1201.30002

[8] Semmes, Stephen Metric spaces and mapping seen at many scales, Metric structures for Riemannian and non-Riemannian Spaces (Progress in Mathematics) Volume 152 (1999) (Appendix) | Zbl 0953.53002

[9] Semmes, Stephen Cellular structures, quasisymmetric mappings and spaces of homogeneous type (2007) (https://arxiv.org/abs/0711.1333v1)

[10] Semmes, Stephen An introduction to the geometry of ultrametric spaces (2007) (https://arxiv.org/abs/0711.0709v1)

[11] Urysohn, Pavel Mémoire sur les multiplicités cantoriennes, Fundam. Math., Volume 7 (1925), pp. 30-137 | Article | Zbl 51.0451.03

[12] Willard, Stephen General topology, Dover Publications, 2004 (Reprint of the 1970 original) | MR 2048350 | Zbl 1052.54001